# SDR R61A2021090980723

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 14,905 hours, 9,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 4-7 S20-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FWD LOWER SKIN PANEL HAS 1X DENT WITH A CREASE FR4 TO FR7 STGR 20L TO STGR 22L.   ACCOMPLISHED REPAIR IAW ETD2021-170-029303
